# SDR DALA2023072606087

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 11,908 hours, 1,431 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 DUE TO VENDOR REPORTS OF MISSING CLIPS/DAMAGED SEALS ON HPV REMOVED FROM ENGINE #1 POSITION (REF LOG PAGE 2782396): PER FAA AD 22-19-05 A VISUAL INSPECTION OF ENGINE BLEED AIR SYSTEM IS REQUIRED IAW A330 AMM 36-11-00-210-801-A. BORESCOPE WILL BE REQUIRED FOR THIS VISUAL CHECK. CORRECTIVE ACTION: CLOSED LOG PER COMPLIANCE GROUP. (2884409)
